Kähler manifolds with almost nonnegative curvature

Man Chun Lee, Luen Fai Tam

Research output: Contribution to journalArticlepeer-review

Abstract

We construct local and global solutions to the Kähler–Ricci flow from a noncollapsed Kähler manifold with curvature bounded from below. Combining with the mollification technique of McLeod–Simon–Topping, we show that the Gromov–Hausdorff limit of a sequence of complete noncompact noncollapsed Kähler manifolds with orthogonal bisectional curvature and Ricci curvature bounded from below is homeo-morphic to a complex manifold. We also use it to study the complex structure of complete Kähler manifolds with nonnegative orthogonal bisectional curvature, nonnegative Ricci curvature and maximal volume growth.

Original languageEnglish (US)
Pages (from-to)1979-2015
Number of pages37
JournalGeometry and Topology
Volume25
Issue number4
DOIs
StatePublished - 2021

ASJC Scopus subject areas

  • Geometry and Topology

Fingerprint

Dive into the research topics of 'Kähler manifolds with almost nonnegative curvature'. Together they form a unique fingerprint.

Cite this